RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 253, Pages 101–110 (Mi tm87)  

This article is cited in 4 scientific papers (total in 4 papers)

Holomorphic Equivalence of Tube Domains in $\mathbb C^2$

N. G. Kruzhilina, P. A. Soldatkinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Russian State University for the Humanities

Abstract: It is proved that, except in a few explicitly described cases, two connected tube domains in $\mathbb C^2$ are biholomorphically equivalent if and only if they are affinely equivalent.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 90–99

Bibliographic databases:

UDC: 517.55+515.177
Received in November 2005

Citation: N. G. Kruzhilin, P. A. Soldatkin, “Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Complex analysis and applications, Collected papers, Tr. Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 101–110; Proc. Steklov Inst. Math., 253 (2006), 90–99

Citation in format AMSBIB
\Bibitem{KruSol06}
\by N.~G.~Kruzhilin, P.~A.~Soldatkin
\paper Holomorphic Equivalence of Tube Domains in~$\mathbb C^2$
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 101--110
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338691}
\elib{http://elibrary.ru/item.asp?id=13515690}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 90--99
\crossref{https://doi.org/10.1134/S008154380602009X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748300571}


Linking options:
  • http://mi.mathnet.ru/eng/tm87
  • http://mi.mathnet.ru/eng/tm/v253/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Isaev A.V., “Zero CR-curvature equations for rigid and tube hypersurfaces”, Complex Var. Elliptic Equ., 54:3-4 (2009), 317–344  crossref  mathscinet  zmath  isi  elib  scopus
    2. Isaev A.V., “On the number of affine equivalence classes of spherical tube hypersurfaces”, Math. Ann., 349:1 (2011), 59–74  crossref  mathscinet  zmath  isi  elib  scopus
    3. Isaev A., Spherical tube hypersurfaces, Lecture Notes in Math., 2020, Springer, Heidelberg, 2011, xii+220 pp.  crossref  mathscinet  zmath  isi  scopus
    4. Isaev A., “Affine rigidity of Levi degenerate tube hypersurfaces”, J. Differ. Geom., 104:1 (2016), 111–141  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:53
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019